# SDR UIEA200600194

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 92,138 hours, 19,135 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B672130
- Condition: Departed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND 1-EACH FILLET FAIRING DAMAGED ON RIGHT WING (OVERWING).  REMOVED AND REPLACED FILLET FAIRING AS PER MM 53-51-01.
